Couldn't find what you looking for?

TRY OUR SEARCH!

For the last 16 months, I have been having significant problems with my menstrual cycle. I have seen two gynecologists, both of which have done little to remedy my problem. CURRENTLY, I have been bleeding for two weeks now. I am on Necon 1-35; a standard birth control pill, and take it regularly every day. The bleeding has not been light, it has been regular, definitely not spotting. Bottom line, I am SICK of spotting, and would like a logical explanation as to why this is happening.

Loading...

Hi honey! You are on a combination pill - which has Estrogen and Progestin, both of these - depending on their ratio can cause "breakthrough bleeding" or in your case "Dysfunctional Uterine Bleeding Disorder" What you need to be put on is a Progestine only BCP! The industry is getting closer and closer replicating natural Progesterone! It is VERY helpful for someone in your position! The brand names of these pills are as follows:

POPS’s can contain the following synthetic hormones:


•Ortho Micronor
•Errin
•Aygestin
•Nor-QD
•Camila
•Jolivette
•Nora-BE
•Ovrette

Also just an FYI! They aren't as effective at birth control as the combination - as you take active pills for 28 days straight and your period comes on in the 4th week!

Your bleeding is ALL from hormones, I assume that after seeing 2 gynecologists that they have done pelvic ultrasounds to determine if you have endometriosis or ovarian cysts? IF they haven't done those then tehy have dropped the ball and you should demand one!

Also please know that you should never just stop a BCP without discussing it with your doctor! I truly think you will benefit from being treated with a Progesterine only pill!
Reply

Loading...